Alert archive / California / Wind Advisories in 2016
Wind Advisory 6, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 16, 2016, 1:41 PM PST. It took effect at Feb 17, 2016, 4:00 AM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2016, 1:41 PM PST (21:41 UTC)
- In effect from
- Feb 17, 2016, 4:00 AM PST
- Expired
- Feb 18, 2016, 12:00 AM PST
- In force
- 20 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
102 WWUS76 KHNX 162141 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 141 PM PST TUE FEB 16 2016 CAZ092-095-170545- /O.NEW.KHNX.WI.Y.0006.160217T1200Z-160218T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 141 PM PST TUE FEB 16 2016 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FOR THE GRAPEVINE AND THE EXTREME SOUTH END OF THE SAN JOAQUIN VALLEY...FROM 4 AM TO 4 PM PST WEDNESDAY. * WINDS...SOUTHERLY 25 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS...BASE OF THE GRAPEVINE ALONG INTERSTATE 5 TO THE JUNCTION OF HIGHWAY 99...WHEELER RIDGE...METTLER...LEBEC... BEAR VALLEY SPRINGS. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-170545- /O.NEW.KHNX.WI.Y.0006.160217T1500Z-160218T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MERCED...AVENAL 141 PM PST TUE FEB 16 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY AND MOST OF MERCED COUNTY...FROM 7 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT. * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH. * TIMING...THE STRONGEST WINDS IN MERCED COUNTY ARE LIKELY WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. *LOCATIONS...SUNFLOWER VALLEY...AVENAL...PACHECO PASS...KETTLEMAN...TWISSELMAN...LOS BANOS...MERCED. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH TO 45 MPH|ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE
7 follow-up statements
286 WWUS76 KHNX 170535 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 935 PM PST TUE FEB 16 2016 CAZ092-095-171200- /O.CON.KHNX.WI.Y.0006.160217T1200Z-160218T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 935 PM PST TUE FEB 16 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST WEDNESDAY... * WINDS...SOUTHERLY 25 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS...BASE OF THE GRAPEVINE ALONG INTERSTATE 5 TO THE JUNCTION OF HIGHWAY 99...WHEELER RIDGE...METTLER...LEBEC... BEAR VALLEY SPRINGS. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-171200- /O.CON.KHNX.WI.Y.0006.160217T1500Z-160218T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MERCED...AVENAL 935 PM PST TUE FEB 16 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH. * TIMING...THE STRONGEST WINDS IN MERCED COUNTY ARE LIKELY WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS
277 WWUS76 KHNX 171151 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 351 AM PST WED FEB 17 2016 CAZ092-095-172000- /O.CON.KHNX.WI.Y.0006.160217T1200Z-160218T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 351 AM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...SOUTHERLY 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * LOCATIONS...BASE OF THE GRAPEVINE ALONG INTERSTATE 5 TO THE JUNCTION OF HIGHWAY 99...WHEELER RIDGE...METTLER...LEBEC... BEAR VALLEY SPRINGS. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-172000- /O.CON.KHNX.WI.Y.0006.160217T1500Z-160218T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MERCED...AVENAL 351 AM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT PST TONIGHT... * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THE STRONGEST WINDS IN MERCED COUNTY ARE LIKELY WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * LOCATIONS...SUNFLOWER VALLEY...AVENAL...PACHECO PASS... KETTLEMAN...TWISSELMAN...LOS BANOS...MERCED. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
221 WWUS76 KHNX 171937 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1137 AM PST WED FEB 17 2016 CAZ092-095-180000- /O.CON.KHNX.WI.Y.0006.000000T0000Z-160218T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BAKERSFIELD...VISALIA...TEHACHAPI... LAKE ISABELLA 1137 AM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...SOUTHERLY 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * LOCATIONS...BASE OF THE GRAPEVINE ALONG INTERSTATE 5 TO THE JUNCTION OF HIGHWAY 99...WHEELER RIDGE...METTLER...LEBEC... BEAR VALLEY SPRINGS. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-180345- /O.CON.KHNX.WI.Y.0006.000000T0000Z-160218T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 1137 AM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WIND WILL BE LOCALLY GUSTY THROUGH THE AFTERNOON AND EVENING. * LOCATIONS...SUNFLOWER VALLEY...AVENAL...PACHECO PASS... KETTLEMAN...TWISSELMAN...LOS BANOS...MERCED. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY
574 WWUS76 KHNX 172330 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 330 PM PST WED FEB 17 2016 CAZ092-095-180030- /O.CAN.KHNX.WI.Y.0006.000000T0000Z-160218T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BAKERSFIELD...VISALIA...TEHACHAPI... LAKE ISABELLA 330 PM PST WED FEB 17 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE NOT BEEN AT ADVISORY LEVELS OVER THE AREA. GUSTY WINDS ARE STILL POSSIBLE TO 40 MPH OVER EXPOSED LOCATIONS THIS EVENING. $$ CAZ093-180600- /O.EXB.KHNX.WI.Y.0006.000000T0000Z-160218T0600Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...MARIPOSA...OAKHURST 330 PM PST WED FEB 17 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WIND WILL BE LOCALLY GUSTY THROUGH THE AFTERNOON AND EVENING. * LOCATIONS...OAKHURST...MARIPOSA...COARSEGOLD...MIDPINES...BASS LAKE. * IMPACTS...FALLING TREE BRANCHES AND WEAKEND TREES. DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-180730- /O.CON.KHNX.WI.Y.0006.000000T0000Z-160218T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 330 PM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WIND WILL BE LOCALLY GUSTY THROUGH THE AFTERNOON AND EVENING. * LOCATIONS...SUNFLOWER VALLEY...AVENAL...PACHECO PASS... KETTLEMAN...TWISSELMAN...LOS BANOS...MERCED. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY
295 WWUS76 KHNX 172337 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 337 PM PST WED FEB 17 2016 CAZ093-180600- /O.CON.KHNX.WI.Y.0006.000000T0000Z-160218T0600Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...MARIPOSA...OAKHURST 337 PM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WIND WILL BE LOCALLY GUSTY THROUGH THE AFTERNOON AND EVENING. * LOCATIONS...OAKHURST...MARIPOSA...COARSEGOLD...MIDPINES...BASS LAKE. * IMPACTS...FALLING TREE BRANCHES AND WEAKENED TREES. DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-180745- /O.CON.KHNX.WI.Y.0006.000000T0000Z-160218T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 337 PM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WIND WILL BE LOCALLY GUSTY THROUGH THE AFTERNOON AND EVENING. * LOCATIONS...SUNFLOWER VALLEY...AVENAL...PACHECO PASS... KETTLEMAN...TWISSELMAN...LOS BANOS...MERCED. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
615 WWUS76 KHNX 180558 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 958 PM PST WED FEB 17 2016 CAZ093-180800- /O.EXT.KHNX.WI.Y.0006.000000T0000Z-160218T0800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...MARIPOSA...OAKHURST 958 PM PST WED FEB 17 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WIND WILL BE LOCALLY GUSTY THROUGH THE AFTERNOON AND EVENING. * LOCATIONS...MARIPOSA...MIDPINES...CATHEYS VALLEY...OAKHURST. * IMPACTS...FALLING TREE BRANCHES AND WEAKENED TREES. DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-180800- /O.CON.KHNX.WI.Y.0006.000000T0000Z-160218T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 958 PM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...SOUTHEAST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WIND WILL BE LOCALLY GUSTY THROUGH THE AFTERNOON AND EVENING. * LOCATIONS...SUNFLOWER VALLEY...AVENAL...PACHECO PASS... KETTLEMAN...TWISSELMAN...LOS BANOS...MERCED. * IMPACTS...DRIVING DIFFICULTY...ESPECIALLY FOR CAMPERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS ABOVE 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN
150 WWUS76 KHNX 180758 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1158 PM PST WED FEB 17 2016 CAZ093-180900- /O.EXP.KHNX.WI.Y.0006.000000T0000Z-160218T0800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...MARIPOSA...OAKHURST 1158 PM PST WED FEB 17 2016 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... WINDS ARE DECREASING ACROSS THE AREA AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER LOCAL GUSTS OVER 35 MPH MAY CONTINUE FOR ANOTHER HOUR OR TWO. $$ CAZ089>091-180900- /O.EXP.KHNX.WI.Y.0006.000000T0000Z-160218T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 1158 PM PST WED FEB 17 2016 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... WINDS ARE DECREASING ACROSS THE AREA AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER LOCAL GUSTS OVER 35 MPH MAY CONTINUE FOR ANOTHER HOUR OR TWO. $$ BEAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 16, 3:46 AM PST, 9 hours 55 minutes earlier.
Area forecast discussion, Feb 16, 3:46 AM PST, 9 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
346 AM PST TUE FEB 16 2016
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DOMINATE THE REGION TODAY RESULTING
IN ABOVE NORMAL DAYTIME HIGH TEMPERATURES AS WELL AS EARLY MORNING
FOG. A STORM SYSTEM WILL IMPACT CENTRAL CALIFORNIA WEDNESDAY AND
THURSDAY BRINGING MOUNTAIN SNOW...VALLEY RAIN...AND COOLER
TEMPERATURES. DRY WEATHER RETURNS FRIDAY AND CONTINUES THROUGH THE
WEEKEND.
&&
.DISCUSSION...PATCHY FOG DEVELOPED OVERNIGHT...WITH THE LOWEST
VISIBILITIES REPORTED NEAR MERCED AND HANFORD. VISIBILITIES ARE
FORECAST TO DROP THROUGH SUNRISE...SIMILAR TO CONDITIONS OBSERVED
THE PAST FEW MORNINGS. WE WILL CONTINUE TO MONITOR THE VISIBILITY
TRENDS CLOSELY...AND MAY END UP ISSUING A DENSE FOG ADVISORY IF
CONDITIONS WARRANT.
UPPER LEVEL HIGH PRESSURE WILL REMAIN IN PLACE OVER CALIFORNIA
THROUGH THIS EVENING...WITH DAYTIME HIGH TEMPERATURES WARMING INTO
THE MID TO UPPER 70S THROUGH THE VALLEY...FOOTHILL...AND DESERT
LOCATIONS. THESE TEMPERATURES ARE BETWEEN 10 AND 15 DEGREES ABOVE
NORMAL FOR THE MIDDLE OF FEBRUARY.
A WINTER STORM IS STILL ON TRACK TO IMPACT CENTRAL CALIFORNIA
WEDNESDAY AND THURSDAY AS AN UPPER LOW DROPS SOUTH TOWARD THE
PACIFIC NORTHWEST COASTLINE FROM THE GULF OF ALASKA. PRECIPITATION
WILL SPREAD SOUTH INTO THE NORTHERN SAN JOAQUIN VALLEY AND CENTRAL
SIERRA NEVADA ON WEDNESDAY AFTERNOON...CONTINUING SOUTH THROUGH
THE SOUTHERN SIERRA NEVADA AND SOUTHERN SAN JOAQUIN VALLEY BY
EARLY THURSDAY MORNING.
SNOW LEVELS WITH THE ONSET OF PRECIPITATION IN THE SIERRA NEVADA
WILL GENERALLY HOVER AROUND 8,000 FEET. BY THURSDAY MORNING SNOW
LEVELS WILL DROP TO AROUND 5,000 TO 6,000 FEET. HOWEVER...THE BULK
OF THE PRECIPITATION IS FORECAST TO FALL BEFORE SNOW LEVELS
DROP...SO MOST LOCATIONS BELOW 7,000 FEET ARE ONLY FORECAST TO
RECEIVE A FEW INCHES OF SNOW. LOCATIONS ABOVE 8,000 FEET FROM
KINGS CANYON NORTHWARD WILL GENERALLY SEE AROUND A FOOT OF
SNOW...WITH ISOLATED AREAS NEAR YOSEMITE NATIONAL PARK RECEIVING
CLOSE TO 2 FEET OF SNOW. LOCATIONS SOUTH OF KINGS CANYON IN THE
SIERRA NEVADA ABOVE 8,000 FEET ARE FORECAST TO RECEIVE BETWEEN 4
AND 8 INCHES OF SNOW.
RAIN ACCUMULATION ACROSS THE VALLEY WILL GENERALLY RANGE FROM A
TENTH OF AN INCH TO A THIRD OF AN INCH...WHILE THE FOOTHILLS ARE
FORECAST TO RECEIVE BETWEEN A HALF INCH TO JUST OVER AN INCH OF
RAIN. MEDIUM FORECAST CONFIDENCE FOR ACCUMULATION OF BOTH RAIN
AND SNOW...AS ANY SUBTLE CHANGE WITH THE STORM TRACK WILL GREATLY
IMPACT LOCATION OF THE HEAVIEST PRECIPITATION. PLEASE CONTINUE TO
MONITOR THE FORECAST FOR THE LATEST INFORMATION ON THIS CHANGE IN
THE WEATHER PATTERN.
THE UPPER TROUGH WILL QUICKLY MOVE EAST INTO NEVADA AND UTAH
THURSDAY AFTERNOON RESULTING IN ZONAL FLOW OVER CENTRAL CALIFORNIA
FRIDAY INTO THE WEEKEND. A SUBTLE WARMING TREND WILL BE PRESENT
OVER THE REGION THROUGH THE WEEKEND...HOWEVER MUCH MORE
SIGNIFICANT WARMING WILL TAKE PLACE EARLY NEXT WEEK AS HIGH
PRESSURE BEGINS TO BUILD OVER THE EASTERN PACIFIC.
&&
.AVIATION...
IN THE SAN JOAQUIN VALLEY...AREAS OF MVFR IN HAZE WITH LOCAL
IFR/LIFR IN MIST/FOG POSSIBLE THRU 18Z TUESDAY. OTHERWISE...VFR
CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CA INTERIOR DURING THE
NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
ON TUESDAY FEBRUARY 16 2016... UNHEALTHY FOR SENSITIVE GROUPS IN
FRESNO... KINGS AND TULARE COUNTIES. FIREPLACE/WOOD STOVE BURNING
STATUS IS: NO BURNING UNLESS REGISTERED IN FRESNO... KERN...
KINGS... MADERA... MERCED AND TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 02-16 80:1943 48:1956 56:1957 27:1956
KFAT 02-17 84:1930 47:1890 57:1986 29:1956
KFAT 02-18 84:1930 49:1969 59:1986 27:1889
KBFL 02-16 88:1902 46:1919 55:1982 22:1903
KBFL 02-17 85:1930 44:1932 56:1968 24:1903
KBFL 02-18 87:1930 49:1990 58:1993 27:1903
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
AFTERNOON CAZ096.
&&
PUBLIC...RILEY
AVN/FW...DCH
SYNOPSIS...RILEY
WEATHER.GOV/HANFORDHazardous weather outlook, Feb 16, 4:44 AM PST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 444 AM PST TUE FEB 16 2016 CAZ096-171300- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 444 AM PST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER STORM WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. PLEASE REFER TO PRODUCT SFOWSWHNX. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ097-171300- TULARE COUNTY MOUNTAINS- 444 AM PST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY MOUNTAINS. ...WINTER WEATHER RETURNS... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY * TIMING: SNOW RETURNING WEDNESDAY AFTERNOON THROUGH THURSDAY TO THE HIGH SIERRA. * SNOW ACCUMULATIONS: 6 TO 12 INCHES POSSIBLE ABOVE 7000 FEET AND 1 TO 3 INCHES POSSIBLE BETWEEN 5000 AND 7000 FEET. * ELEVATION: STARTING OUT ABOVE 8000 FEET WEDNESDAY AFTERNOON...LOWERING TO AROUND 7000 FEET WEDNESDAY EVENING THEN LOWERING TO NEAR 5000 FEET BY MID DAY THURSDAY. * LOCATIONS INCLUDE: SEQUOIA NATIONAL PARK...SEQUOIA NATIONAL FOREST. * IMPACTS: RAPIDLY CHANGING WEATHER CONDITIONS FOR HIKERS AND BACKPACKERS. SNOW CAUSING POSSIBLE ROAD CLOSURES AND DANGEROUS TRAVELING CONDITIONS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. DCH
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 5:51 AM PST | Dense Fog Advisory | HNX | 4 hr | |
| Feb 16, 12:26 PM PST | Winter Storm Warning | HNX | 52 hr |
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.